Ir al contenido

Documat


Universality for bond percolation in two dimensions

  • Autores: Geoffrey R. Grimmett, Ioan Manolescu
  • Localización: Annals of probability: An official journal of the Institute of Mathematical Statistics, ISSN 0091-1798, Vol. 41, Nº. 5, 2013, págs. 3261-3283
  • Idioma: inglés
  • DOI: 10.1214/11-AOP740
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • All (in)homogeneous bond percolation models on the square, triangular, and hexagonal lattices belong to the same universality class, in the sense that they have identical critical exponents at the critical point (assuming the exponents exist). This is proved using the star–triangle transformation and the box-crossing property. The exponents in question are the one-arm exponent ρ, the 2j-alternating-arms exponents ρ2j for j≥1, the volume exponent δ, and the connectivity exponent η. By earlier results of Kesten, this implies universality also for the near-critical exponents β, γ, ν, Δ (assuming these exist) for any of these models that satisfy a certain additional hypothesis, such as the homogeneous bond percolation models on these three lattices.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno